Dieser Bereich kann Inhalte enthalten, die nicht für alle Nutzer geeignet sind. Dazu können unter anderem Texte, Medien oder Diskussionen gehören, die als beleidigend, extremistisch, gewaltbezogen oder anderweitig belastend empfunden werden. Wenn du solche Inhalte nicht sehen möchtest, nutze bitte die jeweiligen Filter- und Meldeoptionen der Plattform oder meide entsprechende Threads/Communities.
Similar but different story: in my 20s I was too high functioning. In my 30s I got on meds annyway and it made a huge difference. By my 40s unfortunately, it seems like every stimulant-type drug makes me feel like I’m on the verge of a 12-hour-long heart attack. So here I am off the meds and living with all the noise again :/
Oh no, that sounds terrible. I’ve not heard of an experience like that before.
Yeah, sadly it’s not too uncommon a side effect as you get older – not just for ADHD meds but for all stimulants. I guess that’s why you don’t see a ton of coked-out 80 year olds.
I’ll definitely dig into this. Particularly since I’m older!
No luck with non-stimulant adhd meds?
I tried Strattera for a few months but it made me feel physically ill all the time, and honestly I didn’t think it had much effect on the ADHD. Other than that I haven’t gone too far down the rabbit hole, my coping mechanisms are pretty good, thankfully.
I’m sorry it didn’t work out for you. I am glad that you’re able to manage without though! Keep up the good work!